Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 169, NWS Atlanta, GA

May 16, 2023Carroll County, Haralson County, Paulding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 16, 2023, 4:45 PM EDT for Carroll County, Haralson County, Paulding County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2023, 4:45 PM EDT (20:45 UTC)
Expired
May 16, 2023, 5:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Haralson County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 4:48 PM EDTTSTM WND DMGWaco, GATREE DOWN ALONG HWY 78 IN THE TOWN OF WACO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

451 
WUUS52 KFFC 162045
SVRFFC
GAC045-143-223-162115-
/O.NEW.KFFC.SV.W.0169.230516T2045Z-230516T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
445 PM EDT Tue May 16 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Paulding County in northwestern Georgia...
  Southeastern Haralson County in northwestern Georgia...
  Northwestern Carroll County in northwestern Georgia...

* Until 515 PM EDT.

* At 445 PM EDT, a severe thunderstorm was located near Buchanan,
  moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Buchanan, Bremen, Temple, Tallapoosa, Mount Zion, Waco, Abilene,
  Draketown and Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3389 8517 3390 8502 3385 8496 3376 8496
      3364 8504 3367 8523 3375 8532
TIME...MOT...LOC 2045Z 287DEG 7KT 3385 8516 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
262 
WWUS52 KFFC 162100
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
500 PM EDT Tue May 16 2023

GAC045-143-223-162115-
/O.CON.KFFC.SV.W.0169.000000T0000Z-230516T2115Z/
Paulding GA-Haralson GA-Carroll GA-
500 PM EDT Tue May 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN PAULDING...EASTERN HARALSON AND NORTH CENTRAL
CARROLL COUNTIES...

At 459 PM EDT, a severe thunderstorm was located near Buchanan,
moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bremen, Temple, Mount Zion, Waco, Abilene, Draketown, Eubank Lake and
Bowdon Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3385 8496 3376 8496 3364 8504 3367 8520
      3381 8511 3390 8509 3390 8502
TIME...MOT...LOC 2059Z 287DEG 7KT 3384 8513 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
653 
WWUS52 KFFC 162106
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Tue May 16 2023

GAC045-143-223-162116-
/O.EXP.KFFC.SV.W.0169.000000T0000Z-230516T2115Z/
Paulding GA-Haralson GA-Carroll GA-
506 PM EDT Tue May 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PAULDING...
EASTERN HARALSON AND NORTH CENTRAL CARROLL COUNTIES WILL EXPIRE AT
515 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3385 8496 3376 8496 3364 8504 3367 8520
      3381 8511 3390 8509 3390 8502
TIME...MOT...LOC 2106Z 287DEG 7KT 3384 8512 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 2:37 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 16, 2:37 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
237 PM EDT Tue May 16 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 222 PM EDT Tue May 16 2023

Initial isolated to scattered showers and thunderstorms have
begun to develop as analyzed SBCAPE has built to 2000-3000 J/kg
across the area early this afternoon. Additional development is
expected this afternoon into this evening, particularly to the
northwest as a mid- level shortwave and associated weak surface
low push across the Ohio Valley into the Appalachians. Thus, a
couple of different "rounds" of convection are possible with the
initial scattered development occurring within the warm, unstable
environment this afternoon and secondly with any activity that
develops across the Tennessee Valley and drops southward into
north Georgia later this evening. An isolated severe risk exists
with any of this activity, primarily across north Georgia where
enhanced winds aloft associated with the aforementioned shortwave
will increase a locally damaging wind threat with any storm
clusters this evening.

On Wednesday, a trough dropping through eastern Canada will push
a cold front southward into the region. The front will roughly
bisect the area tomorrow afternoon, focusing the highest coverage
of showers and thunderstorms across the southern two thirds or so
of the area. With a soupy airmass remaining in place and
instability building through the afternoon, the risk for strong to
isolated severe thunderstorms will again exist, despite weaker
winds aloft as compared to today. Locally heavy rainfall will be a
risk again given PWATs of 1.5 to near 2".

RW

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 222 PM EDT Tue May 16 2023

Thursday and Friday: CAD/wedge will promote relatively cooler
conditions with highs in the lower 70s to lower 80s both days. A
couple 500 mb shortwave troughs traversing the Southeast will
support scattered to widespread showers CWA-wide on Thursday, but
as the wedge builds in from the northeast, instability will be
focused across the western and southern portions of the CWA. As a
result, expect this to be the general area where surface-based
thunderstorms are most likely. Across the rest of the CWA, storms
will more likely be elevated. PoPs are essentially zero on Friday
as the aforementioned shortwaves shift eastward, placing the CWA
beneath upper-level flow that favors subsidence and drying.

Saturday through Monday: A progressive upper-level pattern is
expected this weekend into early next week. A low pressure system
tracking across the eastern Great Lakes and Northeast on Saturday
will drive a cold front into the CWA, supporting scattered showers
and storms. The upper-level flow will become quasi-zonal Sunday
and Monday with 500 mb vort maxes and diurnally-driven
destabilization supporting slight chance to chance PoPs both days.
Temperatures will be within a few degrees of normal -- highs in
the upper 70s to mid-80s and lows in the upper 50s to mid-60s. QPF
is somewhat tricky given the relatively unpredictable nature of
the aforementioned weak disturbances and resulting convection. For
now, expecting day 1-7 rainfall accumulations of 0.5" to 1.0"
CWA-wide with isolated greater amounts.

There is no strong signal for widespread severe weather across
north and central Georgia through the long term period, but
diurnally-driven convection may produce isolated strong storms
with gusty winds, locally heavy rainfall, and frequent lightning.

Martin

&&

.AVIATION...
(18Z TAFS)
Issued at 120 PM EDT Tue May 16 2023

Cigs have largely improved to VFR with SCT/BKN 3500-5000 ft
expected through the afternoon. The primary forecast challenge
through this evening will be the timing of potential shra/tsra.
Initial sct shra/tsra are developing at this hour and expected to
continue development into afternoon. Most likely time frame to
affect ATL/AHN area sites is expected to be 22-02Z, though some
potential for convection to arrive or persist after 02Z remains
possible. Cigs are expected to deteriorate to MVFR and potentially
IFR by 09-12Z with gradual improvement after 15Z. Winds will
remain W to NW at 5-10 kts.

//ATL Confidence...18Z Update...
Low confidence on shra/tsra timing.
Medium confidence on morning cigs.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  83  62  71 /  30  50  40  50
Atlanta         67  81  63  72 /  40  40  30  60
Blairsville     60  79  57  72 /  60  30  10  40
Cartersville    64  81  62  75 /  60  30  10  60
Columbus        67  85  65  81 /  40  60  40  80
Gainesville     66  83  62  71 /  40  40  20  50
Macon           68  85  65  75 /  20  60  40  80
Rome            65  82  61  77 /  60  30  10  60
Peachtree City  65  81  62  73 /  40  60  30  70
Vidalia         70  88  67  76 /  10  60  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RW
LONG TERM....Martin
AVIATION...RW
Hazardous weather outlook, May 16, 11:35 AM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1135 AM EDT Tue May 16 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1135 AM EDT Tue May 16 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

The portion of the forecast area along and north of I-20 has a
Marginal Risk (1 on a 0-5 scale) for severe thunderstorms this
afternoon and evening. Several rounds of storms will bring a
threat for damaging wind gusts, localized heavy rainfall, and
frequent lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered afternoon and evening showers and storms are forecast
each day Wednesday through Monday. Isolated severe storms will be
possible, but widespread severe weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 16, 2:02 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Tue May 16 2023

GAZ068-069-161815-
Upson GA-Pike GA-
202 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of southeastern Pike
and northwestern Upson Counties through 215 PM EDT...

At 202 PM EDT, a strong thunderstorm was over Atwater, or near
Thomaston, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Atwater and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3303 8445 3304 8426 3303 8426 3303 8427
      3299 8427 3299 8426 3294 8426 3288 8432
      3294 8446
TIME...MOT...LOC 1802Z 283DEG 12KT 3297 8438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 16, 2:53 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Tue May 16 2023

GAZ069>071-161930-
Lamar GA-Monroe GA-Upson GA-
253 PM EDT Tue May 16 2023

...Strong thunderstorms will impact portions of southwestern Monroe,
northeastern Upson and southeastern Lamar Counties through 330 PM
EDT...

At 253 PM EDT, a line of strong thunderstorms was along a line
extending from near Brent to Lincoln Park, and moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Yatesville, Culloden, Sunset Village, Lincoln Park,
Redbone, Logtown and Redbone Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3294 8399 3287 8408 3282 8423 3283 8436
      3289 8442 3299 8412 3299 8403
TIME...MOT...LOC 1853Z 275DEG 12KT 3297 8405 3288 8435

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 16, 4:04 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Tue May 16 2023

GAZ030-041-162030-
Polk GA-Haralson GA-
404 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of Haralson and
southwestern Polk Counties through 430 PM EDT...

At 403 PM EDT, a strong thunderstorm was near Felton, or 8 miles
northwest of Buchanan, moving east at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cedartown, Buchanan, Bremen, Tallapoosa, Fish Creek, Draketown,
Felton, Eubank Lake, Esom Hill and Antioch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3402 8510 3388 8503 3388 8504 3381 8504
      3381 8505 3378 8505 3373 8506 3371 8535
      3399 8540
TIME...MOT...LOC 2003Z 276DEG 27KT 3389 8530

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 16, 4:32 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
432 PM EDT Tue May 16 2023

GAZ030-031-041-042-162100-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
432 PM EDT Tue May 16 2023

...Strong thunderstorms will impact portions of west central
Paulding, Haralson, northwestern Carroll and southern Polk Counties
through 500 PM EDT...

At 431 PM EDT, a line of strong thunderstorms was along a line
extending from near Eubank Lake to near Abernathy, and moving east at
25 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buchanan, Bremen, Temple, Rockmart, Tallapoosa, Mount Zion, Waco,
Eubank Lake, Antioch, Van Wert, Draketown, Felton and Bowdon
Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3401 8499 3373 8502 3357 8532 3392 8539
TIME...MOT...LOC 2031Z 273DEG 21KT 3393 8511 3368 8541

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 16, 4:39 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Tue May 16 2023

GAZ031>033-043-044-162115-
North Fulton GA-Douglas GA-Cobb GA-Paulding GA-South Fulton GA-
439 PM EDT Tue May 16 2023

...A strong thunderstorm will impact portions of southeastern
Paulding, southern Cobb, Douglas and south central Fulton Counties
through 515 PM EDT...

At 439 PM EDT, a strong thunderstorm was over Brownsville, or near
Douglasville, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Douglasville, City of South Fulton, Smyrna, Villa Rica,
Powder Springs, Austell, Hiram, Lithia Springs, Fair Oaks, Sweetwater
Creek State Park, Vinings, Brownsville, Jim R Miller Park, Chapel
Hill, Six Flags Over Georgia, Winston, Bolton, New Georgia and
Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3375 8490 3382 8489 3389 8477 3392 8461
      3387 8440 3365 8456 3366 8475
TIME...MOT...LOC 2039Z 295DEG 13KT 3378 8474

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 2:02 PM EDTSpecial Weather StatementFFCUpson13 min
May 16, 2:53 PM EDTSpecial Weather StatementFFCUpson37 min
May 16, 4:04 PM EDTSpecial Weather StatementFFCHaralson, Polk26 min
May 16, 4:32 PM EDTSpecial Weather StatementFFCHaralson28 min
May 16, 4:39 PM EDTSpecial Weather StatementFFCDouglas, Fulton36 min
May 16, 5:05 PM EDTSpecial Weather StatementFFCCarroll, Heard25 min
May 16, 5:10 PM EDTSpecial Weather StatementFFCDouglas35 min
May 16, 5:22 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton23 min
May 16, 5:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding31 min
May 16, 5:30 PM EDTSpecial Weather StatementFFCSumter45 min
May 16, 5:34 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup26 min
May 16, 5:37 PM EDTSpecial Weather StatementFFCCobb23 min
May 16, 5:42 PM EDTSpecial Weather StatementFFCGwinnett, Rockdale, Walton48 min
May 16, 5:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Walton27 min
May 16, 6:02 PM EDTSpecial Weather StatementFFCGwinnett28 min
May 16, 6:04 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Troup26 min
May 16, 6:16 PM EDTSpecial Weather StatementFFCSumter29 min
May 16, 6:34 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Lamar, Meriwether, Muscogee and 4 more41 min
May 16, 6:34 PM EDTSpecial Weather StatementFFCClarke, Henry, Morgan, Newton, Oconee, Walton41 min
May 16, 6:45 PM EDTSpecial Weather StatementFFCMadison30 min
May 16, 7:11 PM EDTSpecial Weather StatementFFCOglethorpe34 min
May 16, 7:14 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe31 min
May 16, 7:17 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe, Morgan, Newton28 min
May 16, 7:19 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Talbot, Upson26 min
May 16, 7:51 PM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Talbot, Taylor24 min
May 16, 7:53 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Hancock, Jones, Putnam37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.